# SDR USAA002041

- Difficulty date: November 29, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 20 INCHES, STATION 270, LBL 10 TO RBL 10.  CORROSION LEVEL 1.  REMOVED DAMAGED Z-ANGLE PER TR 53-20-08.  (M)
